not posted for a while as been trying to get normality back but lately ive been having troubke weeing really having to force it out aand it feels weird it also smells really strong. i am wondering if it could be a side effect from the radiotherapy. i cant stop thinking its something sinister :( . any other ladies experienced anything similar ..thanks lea xxx
Been having a similar thing myself over about the past week, not having to force it out as you put it but my urethra feels slightly blocked but not everytime, not burning and peeing a bit more often. I have had a quick look on the internet and there is quite a lot of info on bladder problems caused by radiotherapy damage - scar tissue, narrowing etc.. I'm going to give my cns a quick call more for piece of mind maybe do the same.
With hope & trust
Are you drinking plenty of fluids as a strong smell usually indicates dehydration and things like coffee and alcohol make it worse unfortunately!!.
my mum has just said exactly the same about not drinking enough lol. i suppose im not really, im going to give it a go and drink more see if it makes a difference. ive got my 6 month check a week on mon so will ask then. love leaxxx
I have to drink or take in 3 liters of fluids every day. Am currently on chemo break and have bladder irritation issues. It is probably from detoxing, but to be on safe side they are culturing my urine.
bladder infections are really common after radiotherapy so I would let your gp have a urine sample just to rule that out.
It can be so scary to have any discomfort in your lower abdominal area now. My GP was great and said he would make sure if it was an UTI or not by running a culture over the weekend.
My urine culture came back all clear today, but the clinic stressed again how important it is to call them if the pain/irritation does not continue to improve. They intend to watch me closely.
Please, everyone, call your GP immediately if you have new pain/discomfort.
Hugs and Good Thoughts for You All,